Theoretical Description of Instability Waves in the Flow on a Rotating Disk, Part 1. False-Expansion Method Applied to Linear Stability Equations

この論文をさがす

著者

収録刊行物

  • Transactions of the Japan Society for Aeronautical and Space Sciences

    Transactions of the Japan Society for Aeronautical and Space Sciences 40(130), 262-279, 1998-02-04

    Japan Society for Aeronautical and Space Sciences

参考文献:  16件中 1-16件 を表示

各種コード

  • NII論文ID(NAID)
    10002160526
  • NII書誌ID(NCID)
    AA0086707X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    05493811
  • NDL 記事登録ID
    4406285
  • NDL 雑誌分類
    ZN25(科学技術--運輸工学--航空機・ロケット)
  • NDL 請求記号
    Z53-M236
  • データ提供元
    CJP書誌  NDL 
ページトップへ